# SDR SWAA042990

- Difficulty date: October 16, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 60,293 hours, 57,725 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THRU CHECK FOUND 2 EACH FUSELAGE SKIN CRACKS AT BS 466 AND BS 470, ABOVE STRINGER 16R.  REPAIRED SKIN SECTIONS PER EA.
